MathSciNet Relay Station
MathSciNet bibliographic data
MR1933349 (2003j:34030) 34B15 (34B18)
Graef, John R.; Qian, Chuanxi; Yang, Bo Multiple symmetric positive solutions of a class of boundary value problems for higher order ordinary differential equations. Proc. Amer. Math. Soc. 131 (2003), no. 2, 577–585 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement